EconPapers    
Economics at your fingertips  
 

On the degree theory for densely defined mappings of class ( S + ) L

Juha Berkovits

Abstract and Applied Analysis, 1999, vol. 4, 1-12

Abstract:

We introduce a new construction of topological degree for densely defined mappings of monotone type. We also study the structure of the classes of mappings involved. Using the basic properties of the degree, we prove some abstract existence results that can be applied to elliptic problems.

Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/531546.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/531546.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:531546

DOI: 10.1155/S1085337599000111

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:531546